# SDR SWAA2015030537169

- Difficulty date: January 16, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C3570329
- Part serial: 2546
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FORE FLAP LOWER SKIN DELAMINATED.  R & R FORE FLAP ASSEMBLY IAW AMM & SRM.
